# SDR C2XA11TY150

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 721
- Aircraft time: 24,140 hours, 13,046 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION THE REAR ELECTRONICS DOOR WAS NOTED HAVING CORROSION UNDER THE FORWARD LOWER TEFLON GUIDE.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED FILLER IAW EC5240-01055.
